Jordan *-derivation pairs on a complex *-algebra. (Summary).

Lajos Molnár

Aequationes mathematicae (1996)

  • Volume: 52, page 320-320
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Molnár, Lajos. "Jordan *-derivation pairs on a complex *-algebra. (Summary).." Aequationes mathematicae 52 (1996): 320-320. <>.

author = {Molnár, Lajos},
journal = {Aequationes mathematicae},
pages = {320-320},
title = {Jordan *-derivation pairs on a complex *-algebra. (Summary).},
url = {},
volume = {52},
year = {1996},

AU - Molnár, Lajos
TI - Jordan *-derivation pairs on a complex *-algebra. (Summary).
JO - Aequationes mathematicae
PY - 1996
VL - 52
SP - 320
EP - 320
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.